Repository logo
 
No Thumbnail Available
Publication

The norm of the k-the derivative of the Chisymmetric power of an operator

Use this identifier to reference this record.
Name:Description:Size:Format: 
The norm_SCarvalho_ADM.pdf208.48 KBAdobe PDF Download

Advisor(s)

Abstract(s)

In this paper, the exact value for the norm of directional derivatives, of all orders, for symmetric tensor powers of operators on finite dimensional vector spaces is presented. Using this result, an upper bound for the norm of all directional derivatives of immanants is obtained. This work is inspired in results by R. Bhatia, J. Dias da Silva, P. Grover, and T. Jain.

Description

Keywords

Norms Derivatives Compound matrix Induced power of a matrix, Immanant

Citation

CARVALHO, Sónia; FREITAS, Pedro J. – The norm of the k-the derivative of the Chisymmetric power of an operator. Electronic Journal of Linear Algebra. ISSN 1081-3810. Vol. 27, (2014), pp. 302-316.

Research Projects

Organizational Units

Journal Issue

Publisher

International Linear Algebra Society

CC License

Altmetrics